My endocrinologist prescribed hydrochlorothiazide (12.5 mg daily) to supposedly reduce my risk for kidney stones (which has been a problem over the years).

But after I started taking the pills I found that my pain level was rising.  At first I ignored it, since I have all sorts of reasons for pain (PPS, MADD, arthritis, the kidney stones, etc), but the pain got worse and worse.  It was kind of like the pain I had when I was on statins, but spread a bit more generally around my back and chest, kind of seeping into my legs as well.

I stopped taking the pills and the pain cleared up (as much as it ever does with PPS) within 24 hours.  Only then did I really understand how severe the pain had been.

Has anyone else tried this drug?

Views: 38

Reply to This

Photos

  • Add Photos
  • View All

Spread the word about PolioToday.org



Post a flyer: You can let others know about PolioToday.org by downloading this flyer and posting it on a local bulletin board and/or bringing it to your local PPS support group.

Invite your friends: You can easily send out email invitations to join PolioToday.org


© 2019   Created by Salk Institute.   Powered by

Badges  |  Report an Issue  |  Terms of Service